| Model Number |
IRT6520 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
Fever (1858)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
Event or Problem Description
A hospital reported that the ear thermometer allegedly provided a low temperature reading for a pediatric patient.The child's temperature was reportedly measured at 37.2°c.A subsequent measurement using a mercury thermometer allegedly showed a temperature of 39.7°c, indicating the presence of a fever.No additional information was provided regarding the patient's diagnosis or clinical outcome.The only information available is that a temperature discrepancy occurred, and the device was reported to have given a low reading.Kaz usa, inc.Has requested that the product be returned to our company for testing.